• Lu, Weiran (Department of Mathematics China University of Petroleum) ;
  • Li, Qiuying (Department of Mathematics China University of Petroleum) ;
  • Yang, Chungchun (Department of Mathematics China University of Petroleum)
  • 투고 : 2011.11.09
  • 발행 : 2014.09.30


In this paper, we consider the differential equation $$F^{\prime}-Q_1=Re^{\alpha}(F-Q_2)$$, where $Q_1$ and $Q_2$ are polynomials with $Q_1Q_2{\neq}0$, R is a rational function and ${\alpha}$ is an entire function. We consider solutions of the form $F=f^n$, where f is an entire function and $n{\geq}2$ is an integer, and we prove that if f is a transcendental entire function, then $\frac{Q_1}{Q_2}$ is a polynomial and $f^{\prime}=\frac{Q_1}{nQ_2}f$. This theorem improves some known results and answers an open question raised in [16].


  1. R. Bruck, On entire functions which share one value CM with their first derivatives, Results Math. 30 (1996), no. 1-2, 21-24.
  2. Z. X. Chen and K. H. Shon, On conjecture of R. Bruck concerning the entire function sharing one value CM with its derivative, Taiwanese J. Math. 8 (2004), no. 2, 235-244.
  3. J. Clunie, On integral and meromorphic functions, J. London Math. Soc. 37 (1962), 17-22.
  4. W. Doeringer, Exceptional value of differential polynomials, Pacific J. Math. 98 (1982), no. 1, 55-52.
  5. G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl. 223 (1998), no. 1, 88-95.
  6. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  7. I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, 1993.
  8. C. L. Lei, M. L. Fang, et al., A note on unicity of meromorophic functions, Acta Math. Sci. Ser. A. Chin. Ed. 28 (2008), no. 5, 802-807.
  9. F. Lu, A note on the Bruck conjecture, Bull. Korean Math. Soc. 48 (2011), no. 5, 951-957.
  10. F. Lu and H. X. Yi, The Bruck conjecture and entire functions sharing polynomals with their k−th derivatives, J. Korean Math. Soc. 48 (2011), no. 3, 499-512.
  11. E. Mues and N. Steinmetz, Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen, Manuscripta Math. 29 (1979), no. 2-4, 195-206.
  12. L. A. Rubel and C. C. Yang, Values shared by an entire function and its derivative, Complex Analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976), 101-103, Lecture Notes in Math., Vol. 599, Springer, Berlin, 1977.
  13. L. Z. Yang and J. L. Zhang, Non-existence of meromorphic solutions of a Fermat type functional equation, Aequationes Math. 76 (2008), no. 1-2, 140-150.
  14. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.
  15. J. L. Zhang and L. Z. Yang, A power of an entire function sharing one value with its derivative, Comput. Math. Appl. 60 (2010), no. 7, 2153-2160.
  16. J. L. Zhang and L. Z. Yang, A power of a meromorphic function sharing a small function with its derivative, Ann. Acad. Sci. Fenn. Math. 34 (2009), no. 1, 249-260.
  17. T. D. Zhang and W. R. Lu, Notes on a meromorphic function sharing one small function with its derivative, Complex Var. Elliptic Equ. 53 (2008), no. 9, 857-867.

피인용 문헌

  1. A RESULT ON A CONJECTURE OF W. LÜ, Q. LI AND C. YANG vol.53, pp.2, 2016,